# SDR FDEA201006212103

- Difficulty date: June 21, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65545772
- Condition: Corroded
- Location: Bs 685 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION BULGE AT BS 685 S27L. CUT OUT DAMAGED STRINGER 27L BETWEEN BS 680 - 700, DIM. 10" LONG IAW SRM 53-10-3, FIG. 1. FABRICATED STRINGER SECTION FROM BAC1498-143 7075-T62 DIM. 10" LONG AND NEW SPLICE FROM BAC 1498-131 7075-T62 DIM. 11 3/4" LONG IAW SRM 53-10-3, FIG. 1,   DETAIL I. INSTALLED NEW STRINGER SECTION AND SPLICE IAW SRM 51-30-2 AND 53-10-3,   FIG. 1.
